# SDR FDEA201109224059

- Difficulty date: September 22, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: F52181204200
- Condition: Gouged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HAS A DENT AND A GOUGE AT LOWER EDGE APPROX 14" AFT FROM FWD EDGE. SMOOTHED AND BLENDED GOUGE IAW SRM 51-73-10 BEFORE THICKNESS .098" AFTER   BLENDOUT .095" WITHIN LIMITS IAW SRM 52-11-00, TABLE 102, PG. 105.  AFTER REWORK   FOUND THAT DENT DOES NOT EXISTS ON LOWER SKIN EDGE.  PROFILE NDT FOR CRACKS NO   CRACKS FOUND IAW NTM 51-10-08.  REPROTECTED IAW SRM 51-21-10 AND 51-75-10.
